Faculty Publications

Title

Theta series liftings from orthogonal groups to semi-simple groups

Document Type

Article

Journal/Book/Conference Title

Journal of the Australian Mathematical Society

Volume

69

Issue

1

First Page

127

Last Page

142

Abstract

We study a correspondence between automorphic forms on an orthogonal group and automorphic forms on a semi-simple Lie group associated to an equivariant holomorphic map of a symmetric domain into a Siegel upper half space. We construct an automorphic form on the symmetric domain that corresponds to an automorphic form on an orthogonal group using theta series, and prove that such a correspondence is compatible with the appropriate Hecke operator actions on the corresponding automorphic forms. As an example, we describe the case of spin groups.

Original Publication Date

1-1-2000

DOI of published version

10.1017/s1446788700001877

Share

COinS